# SDR YENA2023101101217

- Difficulty date: October 9, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 01705
- Aircraft time: 81,041 hours, 29,487 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 68 LH, DOOR STOP 4, LOWER INB HOLE AT AFT GA LLEY AREA (1 EA) (CRACK DIRECTION AT 5 O CLOCK. D= 0.130); REF AEROMAN WO 2023 276/1 NR 2023-482975 ACCOMPLISHED REPAIR OF CRACK AFFECTING FR68 LHS, AT LEVEL OF DOOR STOP FITTING 4, INBOARD LOWER HOLE IN ACCORDANCE WITH AEROMAN EA 53-0315-23 (COVER AND PART 1) REV 0 AND AIRBUS RDAF 81270486/005/2023#A AND EC A23-870-01.
